Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 59, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 27, 2014, 9:36 PM CDT for Lowndes County, Mississippi. It took effect at Apr 30, 2014, 6:08 PM CDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 9:36 PM CDT (02:36 UTC)
- In effect from
- Apr 30, 2014, 6:08 PM CDT
- Expired
- May 1, 2014, 10:36 PM CDT
- In force
- 28 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Luxapallila Creek near Columbus (CLUM6).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
998
WGUS44 KJAN 280236
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
936 PM CDT SUN APR 27 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS FOR ALL SITES.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC087-290836-
/O.NEW.KJAN.FL.W.0059.140430T2308Z-140502T0336Z/
/CLUM6.1.ER.140430T2308Z.140501T1200Z.140501T2136Z.NO/
936 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE LUXAPALLILA CREEK NEAR COLUMBUS
* FROM WEDNESDAY EVENING TO THURSDAY EVENING.
* AT 9:00 PM SUNDAY THE STAGE WAS 6.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY WEDNESDAY
EVENING AND WILL CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY
MORNING.
* IMPACT...AT 16.0 FEET...WATER IS FLOWING OVER GUNSHOOT ROAD NEAR
STEENS. LOW LYING AREAS ALONG SAND ROAD, BLACK CREEK ROAD, AND NEAR
YELLOW CREEK ARE FLOODING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LUXAPALLILA CREEK
COLUMBUS 15 6.5 SUN 09 PM 6.7 8.6 13.3 15.5 07 AM 05/01
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$1 follow-up statement
417
WGUS84 KJAN 281511
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1011 AM CDT MON APR 28 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS FOR TIBBEE CREEK...
LUXAPALLILA CREEK...THE NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC087-281541-
/O.CAN.KJAN.FL.W.0059.000000T0000Z-140502T0336Z/
/CLUM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT MON APR 28 2014
THE FLOOD WARNING IS CANCELLED FOR
THE LUXAPALLILA CREEK NEAR COLUMBUS.
* AT 10:00 AM MONDAY THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.5 FEET
THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...OVERBANK FLOODING IS OCCURRING IN THE STEENS
AREA.
* IMPACT...AT 14.0 FEET...OVERBANK FLOODING BEGINS IN LOW LYING AREAS
NORTH OF COLUMBUS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
LUXAPALLILA CREEK
COLUMBUS 15 6.7 MON 10 AM 8.3 12.2 14.5 14.5 07 AM 05/01
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 27, 5:15 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Apr 27, 5:15 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT SUN APR 27 2014
...SEVERE WEATHER OUTBREAK EXPECTED TONIGHT THROUGH TUESDAY...
...SIGNIFICANT FLOODING POSSIBLE MONDAY INTO EARLY TUESDAY...
.DISCUSSION...
TODAY THROUGH TUESDAY
SEVERAL ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED TO IMPACT
THE REGION LATE THIS AFTN THROUGH TUESDAY NIGHT. THESE ROUNDS AND
THEIR POTENTIALLY LIFE-THREATENING HAZARDS WILL BE FOCUSED IN
DIFFERENT AREAS OVER THIS TIME FRAME. BELOW WILL BE A DISCUSSION
FOCUSING ON THE SPATIAL, TEMPORAL AND HAZARDS SCOPE OF THESE ROUNDS.
IT SHOULD BE NOTED THAT MONDAY LOOK PARTICULARLY DANGEROUS.
OVERALL SYNOPSIS REVEALS A STRONG OCCLUDED H5 CLOSED LOW OVER KS AS
CYCLONICALLY CURVED H7-H3 JET STREAK MAXIMUMS PIVOT AROUND THE
SOUTHERN FRINGE OF THE AN ATTENDANT 983 MB SURFACE LOW ALLOWING FOR
STRONG VERTICAL WIND SHEAR TO SPREAD OVER A LARGE UNSTABLE WARM
SECTOR ACROSS THE ARKLATEX TOWARDS THE DELTA REGION. IT IS THIS SAME
CLOSED LOW THAT WILL BE THE MAIN DYNAMIC FORCING MECHANISM THAT WILL
BRING MORE SEVERE STORMS ESPECIALLY ON MONDAY AND AGAIN TUESDAY.
FOR TODAY...THE GREATEST SEVERE WEATHER CHANCES WILL BE LOCATED IN
THE ARKLAMISS DELTA WHERE THE BEST COMBO OF INSTABILITY /~3000 J/KG
SBCAPE/ DEEP LAYER SHEAR /50-60 KT/ AND 0-1 KM ESRH /300-500 M2/S2/
EXIST. A TIGHT THERMAL GRADIENT IS ALSO NOTED ACROSS THE DELTA
REGION THAT COULD LIKELY SERVE AS A LOW-LVL CONVERGENT FOCUS. STORMS
THAT DEVELOP IN THIS ENVIRONMENT WILL HAVE THE CAPABILITY OF
PRODUCING TORNADOES (SOME STRONG), LARGE HAIL TO SIZE OF GOLF BALLS,
AND DAMAGING STRAIGHT-LINE WINDS. STORMS THAT DEVELOP ACROSS NW MS
AND DELTA REGION SHOULD GROW UPSCALE THROUGH THE EVENING THAT WILL
ENHANCE THE DAMAGING WIND GUST RISK AS IT MOVES INTO NORTH-CENTRAL
AND NORTH MS. THE SHOWERS AND GENERAL TSTORMS IN SW MS WILL CONTINUE
TO MOVE NE AND POSE A MARGINAL STRONG TO SEVERE RISK DUE TO DAYTIME
HEATING BUT THIS ACTIVITY SHOULD SLOWLY DISSIPATE THROUGH THE
EVENING AS TEMPS COOL.
THE NEXT, AND POTENTIALLY MOST SIGNIFICANT ROUND OF SEVERE WEATHER
COULD DEVELOP AS EARLY AS DAYBREAK MONDAY AND THEN LAST THROUGH THE
DAY AS STORMS PROGRESS EAST ACROSS THE ENTIRE REGION. BY 7AM
MONDAY...A BRISK S/WV TROUGH LOOKS TO EJECT OFF THE MAIN CYCLONIC
GYRE WHILE THE GYRE CONTINUES TO DEEPEN. INDUCED LIFT FROM HEIGHT
FALLS AND 90 KT H5 JET IN AR IN PRESENCE OF 1000-1500 MLCAPE AND
NEAR 7 C/KM H7-H5 LAPSE RATES COULD SUPPORT SEVERE CONVECTION
SHORTLY AFTER DAY BREAK ALONG AND WEST OF THE MS RIVER. DEPENDING ON
WHERE THIS ACTIVITY SETS UP AND HOW IT EVOLVES WILL BE CRITICAL FOR
HOW THE REST OF THE PLAYS OUT. ONE SCENARIO COULD BE FOR COLD
POOLING FROM THIS POSSIBLE STORM CLUSTER TO LEAD TO A BOUNDARY
SETTING UP NORTH I-20. ALONG AND SOUTH OF THIS POSSIBLE BOUNDARY, A
CONCERNING ENVIRONMENT OF AMPLE MLCAPE, MODEST 0-1 KM SRH AND STRONG
DYNAMIC LOW-LVL CONVERGENCE AND UPPER LEVEL LIFT WILL PROVIDE A
IMPETUS FOR SEVERE STORM DEVELOPMENT CLOSE TO THE NATCHEZ TRACE
CORRIDOR. A SECOND SCENARIO IS THAT AS THE INITIAL WAVE LIFTS OFF TO
THE NE AND LITTLE/NO COLD POOLING OCCURS DUE TO STRONG SOUTHERLY
INFLOW AND STRONG MIXING. THE CLUSTER MAY SLOW AND EVOLVE INTO MORE
DISCRETE CELLS/SUPERCELLS THROUGH THE AFTN WHILE RENEWED UPPER LEVEL
DIVERGENCE IMPINGES ON THE VOLATILE ENVIRONMENT PRESENT IN THE LOW-
LVLS. STRONG AND POSSIBLY LONG TRACK TORNADOES WILL BE POSSIBLE
TOMORROW AFTN WITH ANY DISCRETE SUPERCELL THAT DEVELOPS GIVEN CIPS
ANALOGS AND FORECAST ENVIRONMENT. LARGE HAIL TO SIZE OF GOLFBALLS TO
EGG SIZE COULD ALSO BE POSSIBLE ALONG WITH DAMAGING STRAIGHT-LINE
WINDS. AS THE COMPLEX EVOLVES THROUGH THE LATE AFTN AND NIGHT, HEAVY
RAIN AND FLASH FLOODING WILL ALSO BECOME A SIGNIFICANT CONCERN FOR
CENTRAL AND NORTH MS AS AMPLE MOISTURE FLUX WILL CONTINUALLY FEED
INTO THE REGION. SIGNIFICANT RIVER RISES COULD OCCUR WHERE PRECIP
MAXIMUM OCCURS.
THIS HEAVY RAIN COMPLEX WILL MOVE ACROSS EAST MS THROUGH TUESDAY
MORNING WITH THE DRYLINE/BOUNDARY SET-UP NEAR THE MS RIVER. THERE IS
STILL SOME DISCREPANCY AS TO WHERE THE NORTH TO SOUTH ORIENTED
BOUNDARY WILL BE SET UP BETWEEN THE EC/GFS/NAM. AREAS ALONG AND EAST
OF THE LINE (LIKELY I-55 AND EAST) WILL REMAIN UNDER AN ELEVATED
RISK OF SEVERE STORMS INCLUDING TORNADOES, HAIL, STRAIGHT-LINE
WINDS, AND MORE HEAVY RAIN. TUESDAY EVOLUTION WILL REVOLVE AROUND
RECOVERY FROM MONDAY AND MORE DETAILS WILL BE ADDED AS WE APPROACH
THAT TIME FRAME.
IT SHOULD BE STRESSED THAT TOMORROW..MONDAY...LOOKS VERY CONCERNING
AND SEVERE ACTION PLANS SHOULD BE COMPLETED BY TONIGHT IN
PREPARATION. /ALLEN/
&&
.AVIATION...RADARS WERE CLEAR AT 20Z AREAWIDE BUT SOME REDEVELOPMENT
WL BE PSBL THIS EVENING AND OVERNIGHT IN THE WEST THEN SHIFT EAST
OVER THE REMAINDER OF THE AREA MONDAY. STRONG GUSTY SOUTH WINDS THIS
AFTN WL WEAKEN ONLY SLIGHTLY OVERNIGHT AND REMAIN 15-20KTS WITH
GUSTS 30-35KTS AWAY FROM STORMS MONDAY. VFR CONDITIONS WILL PREVAIL
THROUGH THIS EVENING AWAY FROM STORMS BUT EXPECT DEVELOPMENT OF
MVFR/IFR STRATUS EARLY MONDAY. THIS STRATUS WL LIFT BY 18Z AND
WIDESPREAD TSTMS...SOME SEVERE WL BE PSBL THROUGH MONDAY NIGHT. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 69 84 68 82 / 39 76 92 59
MERIDIAN 68 85 66 84 / 28 56 100 73
VICKSBURG 69 83 66 81 / 47 84 82 44
HATTIESBURG 70 87 69 85 / 21 40 90 55
NATCHEZ 70 84 69 81 / 30 72 81 36
GREENVILLE 69 80 63 79 / 78 87 79 49
GREENWOOD 71 81 65 80 / 66 86 99 61
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
FOR MSZ018-019-025>052.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MSZ018-019-025-034-
035-040-041.
LA...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
FOR LAZ007>009-015-016.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
FOR ARZ074-075.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARZ074-075.
&&
ALLEN/22Hazardous weather outlook, Apr 27, 5:20 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 520 PM CDT SUN APR 27 2014 ARZ074-075-LAZ007-MSZ018-019-034-282230- ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-WASHINGTON- 520 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES RISK...HIGH TIMING...ESPECIALLY LATE TONIGHT SEVERE THUNDERSTORMS RISK...HIGH TIMING...ESPECIALLY LATE TONIGHT FLOODING RISK...ELEVATED TIMING...MAINLY MONDAY NON THUNDERSTORM WINDS RISK...LIMITED TIMING...TONIGHT AND MONDAY A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT...WITH THE RISK STILL REMAINING ELEVATED TOMORROW. STRONG TORNADOES WILL BE A POSSIBILITY. FLOODING WILL BE AN INCREASED CONCERN TOMORROW AND A FLASH FLOOD WATCH WILL BE IN EFFECT BY DAYBREAK MONDAY THROUGH MONDAY NIGHT. IN ADDITION...SOUTH WINDS GUSTING UP TO AT LEAST 30 MPH WILL BE POSSIBLE THROUGH TOMORROW. A WIND ADVISORY IS IN EFFECT THROUGH MID EVENING FOR MUCH OF THE ARKLAMISS DELTA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY WE REMAIN CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHWEST MISSISSIPPI...PORTIONS OF NORTHEAST LOUISIANA...AND PORTIONS OF SOUTHEAST MISSISSIPPI ON MONDAY NIGHT. TORNADOES AND INCIDENTS OF FLOODING WILL REMAIN POSSIBLE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHWEST MISSISSIPPI...AND PORTIONS OF NORTHEAST LOUISIANA ON MONDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH AT LEAST MONDAY NIGHT. LAZ008-009-015-016-023>025-MSZ025>033-035>038-040>044-047-048-053- 282230- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-CLAIBORNE- 520 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES RISK...HIGH TIMING...MAINLY MONDAY SEVERE THUNDERSTORMS RISK...HIGH TIMING...MAINLY MONDAY FLOODING RISK...ELEVATED TIMING...MONDAY NON THUNDERSTORM WINDS RISK...LIMITED TIMING...TONIGHT AND MONDAY A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES DURING THE DAY TOMORROW...ALTHOUGH THE RISK OF SEVERE WEATHER INCLUDING TORNADOES WILL TRY TO BUILD SOUTHEAST TOWARD THE NATCHEZ TRACE CORRIDOR LATE TONIGHT. STRONG TORNADOES WILL BE A POSSIBILITY WITH ANY SEVERE STORMS...BUT ESPECIALLY TOMORROW. FLOODING WILL BE AN INCREASED CONCERN TOMORROW AND A FLASH FLOOD WATCH WILL BE IN EFFECT BY DAYBREAK MONDAY THROUGH MONDAY NIGHT FOR AREAS ALONG AND NORTH OF INTERSTATE TWENTY. IN ADDITION...SOUTH WINDS GUSTING UP TO AT LEAST 30 MPH WILL BE POSSIBLE THROUGH TOMORROW. A WIND ADVISORY IS IN EFFECT THROUGH MID EVENING FOR MUCH OF THE ARKLAMISS DELTA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND 2 INCH DIAMETER OR LARGER HAIL WILL REMAIN POSSIBLE FOR MUCH OF NORTHEAST LOUISIANA...PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND ALL OF CENTRAL MISSISSIPPI ON MONDAY NIGHT. WE ALSO REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING FOR THESE AREAS ON MONDAY NIGHT. WE REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER MAINLY ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR IN MISSISSIPPI DURING THE DAY TUESDAY. FOR LOCATIONS IN MISSISSIPPI WEST OF THE INTERSTATE 55 CORRIDOR FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER WILL REMAIN POSSIBLE DURING THE DAY TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY. LAZ026-MSZ039-045-046-049>052-054>065-282230- CONCORDIA-NOXUBEE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- 520 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES RISK...HIGH TIMING...MIDDAY THROUGH AFTERNOON MONDAY SEVERE THUNDERSTORMS RISK...HIGH TIMING...MIDDAY THROUGH AFTERNOON MONDAY FLOODING RISK...ELEVATED TIMING...MIDDAY THROUGH AFTERNOON MONDAY NON THUNDERSTORM WINDS RISK...LIMITED TIMING...TONIGHT AND MONDAY A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES...INCLUDING THE POTENTIAL FOR A FEW STRONG TORNADOES...IN THE SHORT TERM PERIOD. THIS RISK SHOULD SHOULD MAINLY HOLD OFF UNTIL LATE MORNING TO MIDDAY MONDAY ALTHOUGH A LOW RISK OF SEVERE STORMS WILL EXIST IN THESE AREAS BEFORE THIS TIME. THE POTENTIAL FOR FLOODING DOWNPOURS WILL ALSO INCREASE GREATLY TOMORROW AND A FLASH FLOOD WATCH WILL IN EFFECT FROM DAYBREAK MONDAY THROUGH MONDAY NIGHT. IN ADDITION...SOUTH WINDS GUSTING UP TO 30 MPH WILL BE POSSIBLE THROUGH TOMORROW. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND 2 INCH DIAMETER OR LARGER HAIL WILL REMAIN POSSIBLE FOR MUCH OF NORTHEAST LOUISIANA...PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND ALL OF CENTRAL MISSISSIPPI ON MONDAY NIGHT. WE ALSO REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING FOR THESE AREAS ON MONDAY NIGHT. WE REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER MAINLY ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR IN MISSISSIPPI DURING THE DAY TUESDAY. FOR LOCATIONS IN MISSISSIPPI WEST OF THE INTERSTATE 55 CORRIDOR FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER WILL REMAIN POSSIBLE DURING THE DAY TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY THROUGH TUESDAY. MSZ066-072>074-282230- JONES-MARION-LAMAR-FORREST- 520 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES RISK...ELEVATED TIMING...MONDAY AFTERNOON SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...MONDAY AFTERNOON FLOODING RISK...LIMITED TIMING...MONDAY AFTERNOON NON THUNDERSTORM WINDS RISK...LIMITED TIMING...TONIGHT AND MONDAY A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING AN ELEVATED RISK OF SEVERE THUNDERSTORMS AND TORNADOES IN THE SHORT TERM PERIOD. THIS RISK SHOULD SHOULD MAINLY HOLD OFF UNTIL MONDAY AFTERNOON ALTHOUGH A LOW RISK OF SEVERE STORMS WILL EXIST IN THESE AREAS BEFORE THIS TIME. THE POSSIBILITY OF POTENTIALLY FLOODING DOWNPOURS WILL ALSO INCREASE GREATLY BY LATE TOMORROW AFTERNOON. IN ADDITION...SOUTH WINDS GUSTING UP TO 30 MPH WILL BE POSSIBLE THROUGH TOMORROW. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY WE ARE CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR LARGER ACROSS MUCH OF SOUTHEASTERN MISSISSIPPI MONDAY NIGHT THROUGH THE DAY TUESDAY. A STRONG TORNADO CANNOT BE RULED IN THESE AREAS OVER THIS TIME PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY THROUGH TUESDAY. 50 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. HIGH...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 27, 3:47 PM CDT, 5 hours 49 minutes before
MSZ018-019-272115-
SUNFLOWER MS-BOLIVAR MS-
347 PM CDT SUN APR 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT SUN APR 27 2014
...STRONG THUNDERSTORMS DEVELOPING OVER BOLIVAR COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF SHELBY AT 347 PM CDT...MOVING NORTHEAST
AT 45 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3412 9065 3400 9065 3399 9058 3399 9057
3380 9081 3392 9097 3413 9075 3413 9066
TIME...MOT...LOC 2047Z 224DEG 40KT 3393 9081
AEGSpecial weather statement, Apr 27, 4:08 PM CDT, 5 hours 28 minutes before
MSZ018-019-272145-
SUNFLOWER MS-BOLIVAR MS-
408 PM CDT SUN APR 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT SUN APR 27 2014
...SCATTERED STRONG THUNDERSTORMS DEVELOPING OVER NORTHERN PARTS OF
BOLIVAR AND SUNFLOWER COUNTIES...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES EAST OF SHELBY AT 407 PM CDT...MOVING NORTHEAST AT 35
MPH.
THIS WAS THE STRONGEST STORM IN AN AREAS OF SCATTERED STRONG STORMS
DEVELOPING GENERALLY NORTH OF A ROSEDALE TO DODDSVILLE LINE. THESE
STORMS WERE MOVING NORTHEAST AT 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ALL OF THESE
STORMS.
PEOPLE IN NORTHERN BOLIVAR AND SUNFLOWER COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3412 9065 3400 9065 3399 9058 3369 9056
3374 9072 3392 9097 3413 9075 3413 9066
TIME...MOT...LOC 2107Z 209DEG 29KT 3399 9067
AEGSpecial weather statement, Apr 27, 4:32 PM CDT, 5 hours 4 minutes before
LAZ026-MSZ060-272215-
ADAMS MS-CONCORDIA LA-
432 PM CDT SUN APR 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT SUN APR 27 2014
...STRONG STORMS MOVING ACROSS SOUTHERN CONCORDIA PARISH...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES WEST OF SLOCUM AT 432 PM CDT...MOVING NORTHEAST AT 35
MPH.
PEOPLE IN ADAMS COUNTY...AND SOUTHERN CONCORDIA PARISH SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3132 9182 3163 9123 3142 9116 3133 9135
3134 9136 3131 9142 3131 9146 3127 9149
3118 9168 3120 9170 3120 9173
TIME...MOT...LOC 2132Z 239DEG 32KT 3129 9167
AEGSpecial weather statement, Apr 27, 4:45 PM CDT, 4 hours 51 minutes before
MSZ019-272215-
SUNFLOWER MS-
445 PM CDT SUN APR 27 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SUN APR 27 2014
...SCATTERED STRONG STORMS CONTINUE OVER NORTHERN SUNFLOWER COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL AND 50
MPH WINDS WAS LOCATED 6 MILES WEST OF PARCHMAN AT 445 PM
CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN NORTHEASTERN SUNFLOWER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3399 9050 3399 9045 3398 9044 3390 9044
3381 9057 3391 9065 3400 9066 3399 9051
TIME...MOT...LOC 2145Z 226DEG 30KT 3394 9057The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:39 PM CDT | River Flood Warning | JAN | Clay, Lowndes | 4 days |
| Apr 28, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 52 min |
| Apr 28, 8:23 AM CDT | River Flood Warning | JAN | Attala, Holmes | 4 days |
| Apr 28, 8:23 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 3 days |
| Apr 28, 8:57 AM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 28, 8:57 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 28, 8:57 AM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 28, 8:57 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 28, 8:57 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 28, 11:07 AM CDT | Special Weather Statement | JAN | Washington | 28 min |
| Apr 28, 11:15 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 45 min |
| Apr 28, 12:15 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore, Sunflower | 45 min |
| Apr 28, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 43 min |
| Apr 28, 12:44 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 46 min |
| Apr 28, 12:54 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 51 min |
| Apr 28, 12:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada | 32 min |
| Apr 28, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 46 min |
| Apr 28, 1:26 PM CDT | Tornado Warning | JAN | Holmes, Humphreys | 49 min |
| Apr 28, 1:39 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Leflore | 51 min |
| Apr 28, 1:40 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 65 min |
| Apr 28, 1:45 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery | 30 min |
| Apr 28, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 41 min |
| Apr 28, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 38 min |
| Apr 28, 2:31 PM CDT | Tornado Warning | JAN | Carroll, Montgomery, Webster | 44 min |
| Apr 28, 2:31 PM CDT | Tornado Warning | JAN | Attala, Holmes | 59 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | JAN | Madison, Yazoo | 43 min |
| Apr 28, 2:48 PM CDT | Tornado Warning | JAN | Attala, Holmes | 57 min |
| Apr 28, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 62 min |
| Apr 28, 3:13 PM CDT | Tornado Warning | JAN | Clay, Webster | 62 min |
| Apr 28, 3:14 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery | 61 min |
| Apr 28, 3:21 PM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 54 min |
| Apr 28, 3:58 PM CDT | Tornado Warning | JAN | Attala, Neshoba, Winston | 47 min |
| Apr 28, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 61 min |
| Apr 28, 4:14 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Apr 28, 4:15 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 45 min |
| Apr 28, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 55 min |
| Apr 28, 4:37 PM CDT | Tornado Warning | JAN | Noxubee, Oktibbeha, Winston | 53 min |
| Apr 28, 4:41 PM CDT | Tornado Warning | JAN | Winston | 34 min |
| Apr 28, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 45 min |
| Apr 28, 4:58 PM CDT | Tornado Warning | JAN | Hinds, Warren | 47 min |
| Apr 28, 5:05 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 25 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Yazoo | 32 min |
| Apr 28, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 58 min |
| Apr 28, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 62 min |
| Apr 28, 5:28 PM CDT | Tornado Warning | JAN | Hinds, Madison | 62 min |
| Apr 28, 5:31 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 59 min |
| Apr 28, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 43 min |
| Apr 28, 5:38 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Holmes, Leake, Madison, Montgomery and 2 more | 2 hr |
| Apr 28, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 58 min |
| Apr 28, 5:51 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Winston | 114 min |
| Apr 28, 5:52 PM CDT | Tornado Warning | JAN | Hinds | 38 min |
| Apr 28, 5:57 PM CDT | Tornado Warning | JAN | Attala, Leake, Neshoba, Winston | 63 min |
| Apr 28, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 42 min |
| Apr 28, 6:17 PM CDT | Tornado Warning | JAN | Claiborne, Copiah | 58 min |
| Apr 28, 6:19 PM CDT | Tornado Warning | JAN | Leake, Madison | 41 min |
| Apr 28, 6:21 PM CDT | Tornado Warning | JAN | Lowndes | 24 min |
| Apr 28, 6:21 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 54 min |
| Apr 28, 6:41 PM CDT | Tornado Warning | JAN | Lowndes | 64 min |
| Apr 28, 6:49 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Apr 28, 6:50 PM CDT | Tornado Warning | JAN | Rankin, Scott | 55 min |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.